News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Psychiatry Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Antidepressants

Question: Wellbutrin and Puberty question.


 Hellohihello - Tue May 26, 2009 10:07 pm

Hi. I was recently put on 100mg of Wellbutrin for migraines. It has helped a lot, but there is possibly one draw back . I don't get those random erections throughout the day as I used to. I can get an erection, I still get them in the morning but it seems to be quite a bit harder to get one. The not getting erections doesn't bother me, but does it have an affect on my hormones for puberty? It lowers the amount I fantasize I guess you could say and I am only fifteen years old. If not, great, this is the best medicine in the world. If so, I guess I'll talk to my parents about it and change it.
 Debbie Miller, RN - Thu Jul 02, 2009 10:07 pm

User avatar Hello,
Antidepressants such as this can affect one's libido or sexual arousal but it is not a permanent condition and it does not alter your hormones. This will not interfere with your normal development at all and it can help you a lot if it is the right treatment for your symptoms. Wellbutrin is also one that has fewer sexual side effects than many of the others so you will likely be able to use it long-term without problems.

Thank you for your question.
Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here